# SDR CA991231015

- Difficulty date: December 17, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 3710 · Vacuum Distribution System
- Part: Drive Shaft
- Condition: Sheared
- Location: Lt Engine Vacuum
- Component: Vacuum System, Aro, 212401
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN FLIGHT PILOT NOTICED THE RED NOT SUCTION LIGHT ILLUMINATE. VACUUM PUMP ((P/N:(ARO21240-1) (PIPER32171-000)).
